# SDR DALA2016071605338

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERIOR SKIN CRACKED AROUND FASTENER HEAD STA 1095 JUST ABOVE LONGERON 14R.  REPAIRED RT FUSELAGE EXTERIOR SKIN AT STA 1095 AND LONGERON 14R IAW ER/A 547486-14, ORIGINAL REV ASSOCIATED ER/A 00-547486.
